All Journal Entries Journals

Some Relief

Aug 17, 2008 - 1 comments

Yesterday I found out that the awful feelings I was experiencing from the Synthroid (trouble breathing, extreme dizziness) were most probably due to being given too high a dosage and were not an allergic or sensitive reaction.  My endo started me at 125 (six days after my surgery and being hypo anyway) and I've been told by two nurses and two physicians that he should have gradually taken me to that level and not put me there right away.

I spoke to a physician on call at my doctor's office this morning who assured me that I was OK to be off the pills for another day or so (I stopped taking them on Friday) and to call my internist tomorrow to see about getting a lower dosage.  In the meantime I'm still weak as a kitten for about the first four hours in the morning and I'm going to discuss that with her too.  

I'm anxious about not taking my meds but I know I have to wait.  I can't take that dosage.

Had I known I'd have to go through all this I might have rethought the whole surgery idea.  Only half joking. hahahaha.



Comments
Post a Comment
393419 tn?1228447393
by lilypad300, Aug 17, 2008
Hang in there!  Hopefully all will be stable soon.
Be good to yourself!

Take Care!

Post a Comment